Difference between revisions of "Ant2003"

From DispersiveWiki
 
Line 1: Line 1:
C. Antonini, F. Merle, ''Optimal bounds on positive blowup solutions for a semilinear wave equation'', IMRN '''21''' (2001), 1143-1167.
+
C. Antonini, Lower bounds for the L^2 minimal periodic blowup solutions of critical nonlinear Schrodinger equation, DIE 15 (2002), 749-768.
 +
 
  
 
[[Category:Bibliography]]
 
[[Category:Bibliography]]

Revision as of 23:19, 31 July 2006

C. Antonini, Lower bounds for the L^2 minimal periodic blowup solutions of critical nonlinear Schrodinger equation, DIE 15 (2002), 749-768.